MathSciNet Relay Station
MathSciNet bibliographic data
MR1134758 (94a:55009) 55R35 (14C05 55P10 55R05 55S15)
Lima-Filho, Paulo Completions and fibrations for topological monoids. Trans. Amer. Math. Soc. 340 (1993), no. 1, 127–147.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement